1 doctor weighed in:

First Time taking Carafate (sucralfate) once in morning and once at bedtime. Next morning really nauseated and belching. Is this common? PPI not working

1 doctor weighed in
Dr. David Lipkin
Internal Medicine

In brief: Possible side effect

Carafate (sucralfate) can cause nausea in some patients.
It's not common but does occur. For more information on reflux see: http://bit.ly/ZquHBK for information on peptic ulcer disease see http://bit.ly/1xOZnsD

In brief: Possible side effect

Carafate (sucralfate) can cause nausea in some patients.
It's not common but does occur. For more information on reflux see: http://bit.ly/ZquHBK for information on peptic ulcer disease see http://bit.ly/1xOZnsD
Dr. David Lipkin
Dr. David Lipkin
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
48 years in practice
16M people helped
Continue
111,000 doctors available